# SDR AT9900708

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT BS 200-218 WAS CORRODED, ABOUT 14 FROM CENTER LINE.  REMOVED FLOOR SUPPORT, FABRICATED, TREATED, PRIMED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-2, 51-10-4, 51-30-1.
